# SDR FDEA201111014715

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 52,439 hours, 37,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY ESCAPE SLIDE LIGHT INOP.  R & R EMERGENCY ESCAPE SLIDE LIGHT  BATTERY.  OPS NORMAL REF 33-50-121-2-0 OK FOR SERVICE.  REMOVED AND REPLACED EMERGENCY ESCAPE SLIDE LIGHT BATTERY. OPS NORMAL REF 33-50-121-2-0. OK FOR SERVICE, CLOSED.
